| Catalog Number |
142122-01 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Pain (1994); Cramp(s) /Muscle Spasm(s) (4521); Restenosis (4576)
| Date of Event |
06/05/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
There was no reported device malfunction and the device was not returned for analysis.A review has been performed of the manufacturing certificate of conformance associated with this lot.There were no non-conformances or deviations which could be associated with this event.Based on the case information and related record review, a conclusive cause for the reported patient effects, and the relationship to the product, if any, cannot be determined.The reported patient effects of restenosis leading to intervention and claudication/leg pain are listed in the biomimics 3d instructions for use and are known patient effects of peripheral stenting procedures.There is no indication of a product quality issue with respect to the design, manufacture or labelling of the device.If further information regarding this event becomes available, a follow-up report will be submitted.
Event or Problem Description
The patient was treated as part of the mimics 3d usa post-market observational study.On (b)(6) 2021, the patient was implanted with one biomimics 3d (bm3d) stent in the left leg, a 5.0 x 60 mm stent which was used to treat a restenotic lesion of the superficial femoral artery (sfa) proximal third to middle third segment.A contralateral approach was used and the lesion was prepared using pre-dilation with percutaneous transluminal angioplasty (pta) balloon and atherectomy.The treated segment was post dilated with pta.The site identified a restenosis of treated segment (target lesion) on (b)(6) 2023.It was reported as not related to the device or procedure but was due to a worsening pre-existing condition.It was also reported as target lesion related.The patient had increasing claudication with cramping of the calf muscles after walking 50 to 100 yards.There was greater than 75% stenosis in the left proximal sfa.On (b)(6) 2023, the sfa proximal third to middle third was treated with pta / standard balloon angioplasty, and laser/atherectomy.It was reported as a target lesion/vessel revascularisation (tlr/tvr).The outcome was reported as resolved/recovered.The device remains implanted.The event was reviewed on 06-jul-23 by veryan and considered possibly related to the device.